Jump to content

Photo

Accutane 2Nd Cycle Important Question!

accutane 2nd cycle second cycle wait period rest time minimum wait period minimum rest time

2 replies to this topic

#1 Tcord1414

Tcord1414

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 29-April 13

Posted 29 April 2013 - 11:48 AM

Hi,

 

This is my first post on this forum and I'm in desperate need of a response. Long story short, I want/need to go on a second cycle of accutane. I was on it for 5 months, the first three months i believe I only took 40mg a day. The last 2 months 80 mg a day. Possibly only did 80mg a day the last month, cant recall. 

 

Regardless, my derm mentioned I was under dosed for my size the first few months. I'm male,6'2 180-185 depending. 

 

I have been off accutane for 7 months total now. The first 5 months off I was completely clear.

I had absolutely no complications or problems while on accutane (claravis) besides chapped lips, blood test and liver always tested perfectly fine.

 

However, my acne is back, and becoming unalterable. My skin has become extremely oily again.

 

My derm said I needed to wait a year before a second course of accutane!!! A month ago she put me on doxy, again, which doesnt do anything at all!

I have been reading all over the internet and have found no "MINIMUM REST PERIOD" before a second cycle of accutane,

Although it seems to be recommended 2-3 months to wait before starting again.

 

 Is there really a minimum rest cycle of accutane?????? I understand the effects it has on the body, but I feel i was under-dosed for my size and am ready to go back on it/NEED TO.

 

can someone please ellaborate whether or not there is actually a wait time between cycles?

I saw nowhere on ipledge where this was stated. 

 

I plan on demanding that I begin a second cycle at my appointment on Wednesday. 

 

 



#2 alicenwonderland

alicenwonderland

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 31-March 13

Posted 29 April 2013 - 07:59 PM

I did 2 nearly back to back cycles, but that was 12ish years ago. I believe the rules and requirements have changed a lot since then. Trust your derm. It's a powerful drug, and there may be prescribing limits.

#3 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Gender:Female
  • Location:United States
  • Interests:Being happy no matter what.
  • Joined: 03-April 12

Posted 29 April 2013 - 11:00 PM

No Im sorry but I would NOT take a second course.

It didnt work the first time why would it work the second?

Acne is hormonal, the only reason accutane works is because it temporarily dies up the sebum, when it wears off acne returns.

Not to mention its extremely toxic, count yourself lucky if you didnt experience any bad side effects you may not be so lucky the next time.

I trusted my derm who said Id be "fine" on accutane, I took a very low dose and became suicidal. This site is filled with stories of people getting horrible side effects years later. My husband took it in the mid-80s and at 40, he has arthritis, IBS depression and drye eye.

I understand youre desperate, in fact I felt terrible taking accutane, I lied to my derm saying I was fine when I felt like a zombie. It wasnt until I freaking shot myself that I finally woke up.

Accutane is no health tonic. If you were female you could go on birth control. I had acne for 20 years, within 4 months on yaz I had totally clear skin. Last year I had cystic acne on my jawline, chin and back now I have nothing, I have no acne. Being a male its trickier, maybe you could try saw palmetto and spearmint its DHT which causes acne/skin oil if you lower that it could help.

Yeah birth control is a drug too but accutane is so bad they make you sign paper sand take ipledge and bascially say if this drug fucks me up, I wont sue my derm, Roche, or any of the other people who are making money off this drug. Thats not just for giggles, its serious stuff.

 

Id try anything and everything else before accutane. You may just need some estrogen, maybe you should change your diet I dont know what will cure you for sure but its NOT accutane.

Sorry if I sound pissed off, I am, accutane was a nighmare for me, and the truth is its only a temporary fix at best, a horror trip at worst.


Edited by AuguriesofInnocence, 29 April 2013 - 11:04 PM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users